MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND ENDURANT BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number ENBF2516C145E
Health Effect - Clinical Codes Calcium Deposits/Calcification (1758); Hemorrhage/Blood Loss/Bleeding (1888); Injury (2348)
Date of Event 07/06/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
An endurant ii stent graft system was implanted in a patient for the endovascular treatment of a 50mm diameter abdominal aortic aneurysm.It was reported that approximately 5 years post index procedure, the patient presented at follow up with a type ia endoleak.Intervention was completed with the placement of endoanchors and balloon angioplasty and the endoleak resolved.Per the physician the cause of the event was anatomy related due to the excess calcification present.No additional clinical sequelae were reported, and the patient is fine.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
ENDURANT BIFURCATED STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key7717635
Report Number2953200-2018-01100
Device Sequence Number1120914
Product Code MIH
UDI-Device Identifier00613994762238
UDI-Public00613994762238
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/12/2014
Device Model NumberENBF2516C145E
Device Catalogue NumberENBF2516C145E
Device Lot NumberV01051992
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/08/2018
Supplement Date Received by Manufacturer08/08/2018
Initial Report FDA Received Date07/25/2018
Supplement Report FDA Received Date10/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age87 YR